# SDR SWAA2024050880661

- Difficulty date: April 30, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT WINDOW LIGHT ASSY. HAS BURNED OUT EMERGENCY LIGHT BULB<[01] EMERGENCY LIGHT BULB REPLACED AT R/H OVERWING EXIT WINDOW LIGHT ASSY AND PERFORMED GOOD OPERATIONAL TEST IAW 33-51-01-960-801.;[02] CERTIFIED ACTION 1.;[03] CORRECTION CORRECTIVE ACTION NO. 1 REFERENCE IS AMM 33-51-01-960-801.;[04] VERIFIED CORRECTIVE ACTION STEP 1;3.
